Page 6 of 6 FirstFirst ... 456
Results 51 to 59 of 59

Thread: Need encouragement- VBeam again!

  1. #51
    Senior Member
    Join Date
    Jun 2005
    Location
    Toronto, CANADA
    Posts
    633

    Default

    Paul,

    I did use MDMA (Ecstasy), first being on New Years Eve.

    It constricts blood vessels, increases body temperature, increases heart pressure and very likely to cause flush for some people. Luckily it didnt for me.

    Strangely, it helped me with psychologically. It affects your neurotransmitter levels(serotonin,...) significantly. However the following day is always a nightmare. You feel anxious and depressed.

    I'm sorry but I cant recommend a drug.
    Why do we fall? So that we can learn to pick ourselves up again..

  2. #52
    Member
    Join Date
    Jan 2008
    Location
    Los Angeles
    Posts
    65
    Country: United States

    Default

    Quote Originally Posted by francois
    Paul,

    I did use MDMA (Ecstasy), first being on New Years Eve.

    It constricts blood vessels, increases body temperature, increases heart pressure and very likely to cause flush for some people. Luckily it didnt for me.

    Strangely, it helped me with psychologically. It affects your neurotransmitter levels(serotonin,...) significantly. However the following day is always a nightmare. You feel anxious and depressed.

    I'm sorry but I cant recommend a drug.
    Thanks, I was just hopeful it was something else. I wouldn't use it, I've read about the side effects, what a nightmare.

    Best
    Paul

  3. #53
    Senior Member
    Join Date
    Jun 2005
    Location
    Toronto, CANADA
    Posts
    633

    Default

    Hoping that it was something else? Would you use it if I said it was heroine?
    Why do we fall? So that we can learn to pick ourselves up again..

  4. #54
    Senior Member
    Join Date
    Jul 2007
    Location
    PA
    Posts
    176

    Default

    This thread was about vbeam. Can we knock it off with the hard drugs already....??

  5. #55
    Senior Member Twickle Purple's Avatar
    Join Date
    Jun 2006
    Location
    BC
    Posts
    2,270

    Default

    I would suppose that francois is allowed to take his own thread in a direction he choses. And I'm thinking he was responding to a post -- in light hearted way.

    Happiness is a choice.

  6. #56
    Senior Member
    Join Date
    Jun 2005
    Location
    Toronto, CANADA
    Posts
    633

    Default

    It's been 13 days since my second VBeam. My face is back to normal since the 10th day. Waiting for some improvement in the following weeks...
    Why do we fall? So that we can learn to pick ourselves up again..

  7. #57
    Senior Member tompkin's Avatar
    Join Date
    Oct 2007
    Location
    Toronto
    Posts
    232

    Default

    I have my fingers crossed for even more improvement for you, francois!

    One question: have you ever talked with Dr. Chan about getting copies of your before and after photos? I can ask her next week, but I am curious now.

  8. #58
    Senior Member
    Join Date
    Jun 2005
    Location
    Toronto, CANADA
    Posts
    633

    Default

    Thank you very much.

    I did not ask. But maybe I should.too next time so that I can post them online.

    I hope you have success with VBeam. The redness and swelling usually persists longer than the pratitioner claims it would.

    Francois
    Why do we fall? So that we can learn to pick ourselves up again..

  9. #59
    Junior Member
    Join Date
    Mar 2014
    Posts
    5
    Country: United States

    Default V beam, or not?

    V-beam is the "gold standard" for treatment for Rosacea. I have tried everything!! You name it, I did it! If you only have a red face you may want to try IPL first. It's a little less aggressive and does show signs of working. Remember everyone and every case is different and responds different! So try the IPL and then if that doesn't give you the results. Do the V Beam. You will be out of commission for 2 weeks. So be prepared. You won't want to go out in public despite what anyone tells you! lol Of course change your diet and watch the sun exposure. There are 2 major issues that affect the Rosacea break outs. Good luck

    Europoljuice


    Quote Originally Posted by Melissa W View Post
    Good luck Francois!

    I am considering purpuric VBeam for my flushing and burning.

    Let us know how you get on.

    Best wishes,
    Melissa

Similar Threads

  1. Using RLT after Vbeam
    By valby in forum Low level light based therapies
    Replies: 17
    Last Post: 5th March 2010, 04:21 PM
  2. vbeam vs ipl?
    By GracieTiger in forum Intense pulsed light and laser
    Replies: 2
    Last Post: 8th November 2008, 12:13 AM
  3. vbeam, IPL, etc..do we need?
    By jennfran in forum Intense pulsed light and laser
    Replies: 12
    Last Post: 14th January 2008, 09:13 PM
  4. VBeam
    By Melissa W in forum North America
    Replies: 5
    Last Post: 6th April 2007, 01:59 PM
  5. VBeam
    By Melissa W in forum Intense pulsed light and laser
    Replies: 14
    Last Post: 20th February 2007, 10:40 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •